# SDR GTIA2022030436306

- Difficulty date: March 1, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N698NK
- Make and model: Airbus A320-232
- Aircraft serial: 4270
- Aircraft time: 28,937 hours, 11,118 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 AND R1 DOOR ASSIST BOTTLES NEED SERVICING.-SERVICED L1 AND R1 DOOR ASSIST BOTTLES IAW AMM 52-10-00.
